# SDR AALA201701059018

- Difficulty date: December 18, 2016
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 49,014 hours, 27,884 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746003620000
- Condition: Worn
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. WEAR ON LEFT HAND WING SLAT 5 TRACK 12 LOWER FORWARD BOLT BETWEEN RIB 25 AND 26. REPLACED LOWER FORWARD BOLT PER AMM 27-84-67.
